# SDR UPS202900

- Difficulty date: April 5, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N926UP
- Make and model: Boeing 727-31C
- Aircraft serial: 19233
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 480-740
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 'D' CHECK, MAINTENANCE FOUND CORROSION ON STRINGER 3R AT STATION 480 TO 740.  MAINTENANCE REPLACED THE STRINGER IAW SRM 53-10-1, 51-10-0, 51-10-02, 51-20-151, 51-30-2 AND 53-10-3.
